I have a bad insonmia. Is it affecting my heart? Would it affect my heart rate? And what should I do.

Insomnia. There is acute insomnia or chronic insomnia, acute insomnia is less than 3 months and chronic is more than 3 to 6 months please identify the stressor that caused this, it could be move to a different time zone, financial, relation stress etc. Google sleep hygiene you may need short term meds like ambien cognitive behavior therapy for insomnia works best according to studies.
Several questions. Insomnia, or difficulty falling asleep, is unlikely to truly affect your heart. Stop all stimulants including caffeine, ginseng, peanuts, nicotine. Start a regular exercise program. Stop alcohol, while it may make you sleepy, it messes with your sleep cycle. Avoid taking daytime naps. You're less likely to be sleepy at bedtime. Set a regular bedtime and try taking melatonin just before sleep.

Related Questions

My mum is 43 and has developed severely red cheeks as well as insomnia, anxiety and increased heart rate. What could it be?

Check medications. First assess all of the medications and food she has eaten recently to rule out an allergic reaction. The next step would be for her to talk through what is on her mind with a professional to reduce the worry and develop coping skills to better deal with anxiety in the future. Read more...
Lupus vs Rosacea . 2 distinctive diseases that can start with an intense red rash mainly at the cheeks. Usually in adults. Rosacea and systemic lupus erythematosus (sle). Both more common in women. Lupus tend to be associated with systemic symptoms like fatigue, fever, joint pain, loss weight, anxiety etc. Autoimmune disease that can attack any organ of your body. See your doctor soon. Read more...

Is sominex 50mg a good alternative rather than what I'm taking now trazadone 25mg its makes my heart rate low at night I take for insomnia?

Therapy? Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. Read more...

Hello I am taking atarax 50 mg for insomnia, but from 2 days my heart rate reaches 110 bpm. Is it Secure? What should I do? Should I take inderal (propranolol)?

Stop it. there is a recent warning issued re. cardiovascular problem associated with Atarax which tends to spend up the heart rate due to its anti-cholinergic activities. Avoid taking Atarax and probably also Benadryl (diphenhydramine) as a sleeping aid. You shouldn't take another medication to counteract the side effect from another. Avoidance is the key. Read more...

Hello I took atarax (hydroxyzine) 12.5mg last night once for insomnia. Today I feel extreme breath problem and rapid heart rate what should I do please? Urgent!

Time. There has been recent warning on cardiovascular issue from atarax (hydroxyzine). I expect that the anticholinergic effect would subside in less than 24 hours. However if this problem is very bothersome, you will need to go to the emergency room if you can't get an appointment with your own doctor. In the meanwhile, avoid any stimulant such as caffeine. Read more...

What med is best for anxiety and insomnia. Not depressed. Heart rate always high. Remeron (mirtazapine) makes me fat.?

Ssri maybe. You should have a general medical exam, if you haven't already, as certain medical conditions can cause the symptoms you describe. The doctor can also advise you about meds. Ssri antidepressants (prozac, zoloft, celexa, lexapro, (escitalopram) paxil) are often used for anxiety even without depression, and there are many kinds of meds for insomnia. Both problems can be treated without meds, too. Read more...
Yes Remeron (mirtazapine) /fat. Yes it can make u fat but this depend on how much u eat , what u eat and how much u exersize. In addition weight gain is very common for psychiatric medication. Read more...

50 Mg Trazadone for insomnia lowers blood pressure/heart rate too much, feel drowsy & crummy. 25 mg not enough for sleep. What are other options?

Diffferent medicatio. You are really taking Trazadone for the side effect of lethargy. Try changing medications for insomnia as there are many others FDA approved for insomnia. Ask you dr. and you may be pleasantly surprised when you find another alternative without the adverse side effects of the Trazadone. Best wishes. Read more...

Been hypothyroid for 10 years on syn. 75mcg. Having fast heart rate and insomnia. Endo lowered syn. To 50mcg and wants to add cytomel (liothyronine). Will this help?

No. Just lower it to 50 mg and talk to him/her or see a thyroidologist if he/she thinks you also need Cytomel (liothyronine) as well. Read more...
Perhaps. Sounds like your endo knows what they are doing. I think it is worth a try. Cytomel (liothyronine) may need to be a twice or three times a day medication. Read more...